Skip to Content

Is it safe to mix quetiapine and clonazapam?

Responses (1)

chuck1957 21 Nov 2015

Sam; They do use these together but it does increase side effects So it depends on what your doctor has said to you here is more on the Interaction from drugs.com So any dought call your doctor.(((Interactions between your selected drugs

Moderate
clonazepam quetiapine
Applies to: clonazepam, quetiapine

Using clonazePAM together with QUEtiapine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.))) Be aware of what can happen if any dought call your doctor. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions